# SDR ASOA201101344

- Difficulty date: July 17, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 31,995 hours, 28,826 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE RECEIVED FOLLOWING FAULTS: OTBD GND SPOILER FAULT, TCAS FAIL, GPWS FAIL, AND RAD ALT FLAG.  FOLLOWED QRH, SPOILERS FAULTS PERSISTED.  RAD ALT, TCAS AND GPWS FAULTS CLEARED WITH NO CREW ACTION.  EMERGENCY DECLARED AS A PRECAUTION.  SPOILER FAULT MSGS CLEARED IAW FIM ATA 27, PG 106-107.  RESET PROCEDURES.  RAD ALT, TCAS AND GPWS FAULTS CLEARED WITH NO CREW ACTION. NO FURTHER ACTION REQUIRED.
